# SDR HALA2008111900862

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 11,528 hours, 28,344 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Controller
- Part number: 893602
- Part serial: B114
- Condition: Malfunctioned
- Location: Pseu
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOMENTARY "GEAR DOOR OPEN"  ALERT ON APPROACH.  CHECKED LT AND RT GEAR DOOR SENSORS PER FIM 62-60 TASK 802.  BOTH CHECK'S GOOD  33OHMS.  BITE CHECKED PSEU NO FAULTS.  FOUND INDUCTANCE CHECKS GOOD PER AMM 32-61-00.  REPLACED PSEU CONTROL BOS PER 32-61-01.  OPS CHECKED PER 32-61-01 CHECKED GOOD.
